Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Resurfacing seizures, taking levepsy. What can be done?

Dear Sir, Mere child ke head me 7 yrs pehle iron gate ke hook se chot lag gai thi centre point pe uske some month bad uskoraat me karib 2 t 4 PM ke bich jhatke aate the hath ki fingers me aithan ho jati thi aur eyes uper chadh jati thi uske bad behosh ho jata tha. after treatment taking VALPROL CR-500 Mg for 2-3 yrs thik tha. But last 6 months restart and timing change 11-12 PM. please tell me solution & what happen. Recently Taking LEVEPSY-500 Mg.
Asked On : Fri, 14 Dec 2012
Answers:  1 Views:  74
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Psychiatrist 's  Response
hello, This is Dr Arpan Jain
your information is slightly insufficient-
a. age & wt of child?
b. and the doses you have mentioned are total daily doses or 2 times a day?
Even with this much information i can advise to have a CT scan of brain done.
Give LEVEPSY-500 Mg, 2 times a day( if wt is approx. 50kg +_5) and add VALPROL CR-500 Mg-at bed time.
Answered: Thu, 27 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor